# SDR AALA2020013199003

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Corroded
- Location: Rt Wg Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CORROSION ON THE RIGHT WING SLAT TRACK NR 9 LOWER BOLT.  REPLACED THE BOLT IAW AMM 27-84-66-000-001-A, AND AMM 27-84-62-400-001-A.
